محافظه الاسكندريه

 
الرئيسية
الإسكندرية بلدنا
السـياحة
الاستثمار
المــرور
الخدمات
الشكاوى
الصفحة الرئيسية عن الموقع اتصل بنا  فريق العمل عن الموقع
English French
 
Skip Navigation Links.
 
 
 
عنصر جديدعنصر جديد

الاسم

Rocha Hill 

العنوان

calhounallison911@taildropz.com 

الرقم القومى

6,143,442,026 

الشكوى

How efficient is Bioflu as an antifungal medicine? Each 5ml Bioflu suspension for infants contains paracetamol 125mg, Phenylephrine HCL 2.5mg, and Chlorphenamine Maleate , 500 mcg. It's helpful for relieving children's flu symptoms. Paracetamol helps reduce the pain and fever. Phenylephrine HCL helps breathe easier by clearing the blocked airway. And Chlorphenamine Maleate eases symptoms of allergies like nasal congestion, sneezing, etc. Bioflu suspension can be taken orally.

PhenylephrineHCL is a nose cleanser that helps to clear blocked airways. It assists in clearing the nasal sinuses that are clogged due to congestion and facilitates breathing. It also helps to reduce your postnasal drip. Chlorphenamine maleate acts as an anti-allergy medicine that reduces the symptoms of allergy. It could cause nasal congestion, sneezing or itchy eyes. Paracetamol, as we all are aware, is very effective in reducing fever as well as physical pain. Bioflu can be found in every major drugstore and supermarket across the country. It is available in Bioflu non-drowsy, Bioflu suspensions, Bioflu and capsule. You can also purchase it online.

There's always a benefit and con for everything. So, OTC drugs have risk factors. We'll discuss the drawbacks of these drugs here. Certain OTC drugs are ineffective or not compatible with patients suffering from particular medical health conditions. It is recommended to speak with a doctor before consuming OTC drugs during pregnancy. Anyone who is prone to allergies should seek advice from a medical professional prior to taking OTC medicines. Be cautious when you give OTC medications to children. Make sure that you give the proper dose. Bioflu is composed of paracetamol that may cause some side-effect when used in large doses. Therefore, in order to avoid such problems, proper doses is vital.

If you've missed you Bioflu dose, make sure to take it as soon as you remember. If it's time for your next dose, avoid the missed dose. A double dose may cause side effects. It is not advisable to discontinue taking the tablet without consulting with your physician even if your health improves. Suddenly stopping the medication may increase the severity of your illness. The fungus can continue growing and prevents complete healing.
 

تم الطباعة

لا 

تم الرد

لا 

تم الانتهاء

لا 

تاريخ الشكوى

27/09/2021 

تاريخ الرد

 

تاريخ الانتهاء

 
مرفقات
تم إنشاء في 27/09/2021 06:16 م  بواسطة  
تم إجراء آخر تعديل في 27/09/2021 06:16 م  بواسطة  
 
 
الموقع متوافق مع المتصفحات التالية : 
google chrome icon firefox icon IE icon safari icon  edge icon
الرئيسية خريطة الموقع عن الموقع أتصل بنا سياسة الخصوصية مركز المساعدة

© جميع الحقوق محفوظة لوزارة التخطيط والمتابعة والإصلاح الإداري